# SDR ASAA2019082620473

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 47,365 hours, 14,101 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT THRU FLT LVL190 AUTOPILOT A DISENGAGED & WOULD NO IMMEDIATELY RE ENGAGE. LNAV + VNAV MCP LIGHTS ALSO EXTINGUISHED AND WOULD NOT DIM. REENGAGE FLT DIRECTOR BARS BOTH SIDES WENT AWAY. RECYCLED FLT DIRECTOR FEW TIMES. EVENTUALLY LNAV, VNAV, FLT DIRECTOR BARS +A AUTOPILOT ALL ENGAGED. GROUNDED - YES. PERFORMED DFCS BITE CHECK REF B737-800 FIM 22-11-00-810-801 OPS CHECK GOOD. NOT ABLE TO DUPLICATE FAULT. NO HISTORY IN THE LAST 30 DAYS.
